I've been using Benzaclin (BP and an antibiotic) since January 3rd. It seems to be getting rid of acne, but leaving my face extremely red. Is this normal for already 1.5 months into treatment? Or can I expect this to generally fade as time goes on?
Due to the results, I've reduced the application from twice a day, to once a day, at night, to prevent damage from the sun. I do not wear SPF during the day, but am starting tomorrow, maybe that is the issue? I also moisturize after every application.
I'd almost rather have a few pimples than this red face...I bought this Eucerin redness reducer with SPF. It basically is a green moisturizer that covers up some of the redness. We'll see how that works out in the next few days, but again, it covers it, not get rid of it. It's also the middle of winter in Chicago, and I do spend sometime outside at work in the cold.
Any input would be greatly appreciated.
Edited by dmb41, 16 February 2012 - 10:40 PM.